I have had the Mirena for 2 years now. I usually don't get my period but this month I had REALLY bad cramping for 2 days and then spotting for a bit on the 2nd day. A week later I have hemorroids (hemorrhoids) and I believe a yeast infection. I also have tender breast, mood swings, and extreme fatigue. Do you think it could be side effects from the Mirena or I could be pregnant or just a bunch of bad things happening at one time?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.